# SDR 99ZZZX26

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech T-34A
- Propeller: Mcauly 3A32C406
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5858C406
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FACE AND INBOARD EDGE OF BLADE SOCKET NR 1.  HUB WAS PLACED IN SERVICE IN 1992 OR 1993.  TSN IS UNKNOWN.
